MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,4.7,10,MTX,MG; Dental Implant

ZimVie US Corp LLC IMP,TSV,4.7,10,MTX,MG; Dental Implant
Catalog Number TSVTWB10
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.G4: premarket identification pma/510(k) #: k101880.
 
Event or Problem Description
It was reported that the implant at tooth site 19 was mobile and was removed due to implant fracture.Loss of integration with bone loss was also reported.Other appointment is needed to replace the implant.

Brand Name
IMP,TSV,4.7,10,MTX,MG
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50096632
Report Number0001038806-2026-04068
Device Sequence Number10317645
Product Code DZE
UDI-Device Identifier00889024019997
UDI-Public(01)00889024019997(17)250929(10)1240111
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2025
Device Catalogue NumberTSVTWB10
Device Lot Number1240111
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale